Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 29, NWS Jackson, MS

April 6, 2005Kemper County, Noxubee County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 6, 2005, 5:33 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 5:33 PM CDT (22:33 UTC)
Expired
Apr 6, 2005, 8:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Kemper County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 122 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 062233
FFWJAN
MSC069-103-070130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 830 PM CDT

* AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACON AND
  BROOKSVILLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DO NOT DROWN.

LAT...LON 3259 8880 3257 8840 3328 8830 3329 8881
      3293 8878 3294 8891 3259 8892

$$

RBH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 2:14 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 6, 2:14 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT WED APR 6 2005

...SEVERE THUNDERSTORM AND TORNADO OUTBREAK TO CONTINUE INTO LATE
EVENING HOURS...

.SHORT TERM...NUMEROUS HAIL AND TORNADO REPORTS HAVE COME IN TODAY
THUS FAR. THERE DOES APPEAR TO BE A SLIGHT TREND DEVELOPING IN THE
MODE OF SEVERE. THE FREQUENCY OF TORNADIC SUPERCELL DEVELOPMENT
APPEARS TO BE DIMINISHING SLIGHTLY WHILE THE DEVELOPMENT OF HAIL
PRODUCING SUPERCELLS IS INCREASING SLIGHTLY. VAD WIND PROFILES OFF
OF THE JACKSON RADAR STILL SHOW A STRONGLY VEERING WIND PROFILE IN
THE LOWER LEVELS...WHICH MAKES ME THINK THAT THIS TREND MIGHT BE
TEMPORARY. FACTOR THAT IN WITH LOW LCL HEIGHTS...HIGH SHEAR...AND
INSTABILITY...AND THE SEVERE AND TORNADIC WEATHER CONTINUES FOR THE
OUTLOOK AREA. THE CURRENT POSITION OF THE COLD FRONT IS MORE OR LESS
ALONG THE RIVER. WE SHOULD REMAIN UNDER THE GUN UNTIL THE FRONT
PASSES THROUGH THE AREA LATE THIS EVENING. ALL SEVERE CONVECTIVE
PARAMETERS ARE EXPECTED TO REMAIN HIGH THROUGH THE EVENING HOURS.
THEREFORE...HAVE CHOSEN TO MAINTAIN THE STRONG WORDING IN THE ZONES
AND IN OTHER PRODUCTS.

AFTER THE FRONT PASSES BY LATE THIS EVENING...THERE WILL STILL BE A
CHANCE FOR SOME SEVERE HAIL PRODUCING THUNDERSTORMS AS THE UPPER LOW
CIRCULATION PASSES OVERHEAD. WITH COOLING TEMPS ALOFT...LAPSE RATES
WILL STEEPEN...THUS HELPING TO ENABLE FURTHER CONVECTIVE
DEVELOPMENT. HOWEVER...THE TORNADIC CONCERNS WILL END AS THE
BOUNDARY LAYER STABILIZES.

.LONG TERM...NOT TOO MUCH TO CHANGE IN THE LONG TERM. CLOUDS LOOK TO
REMAIN THROUGH THE OVERNIGHT HOURS THURSDAY AND UNTIL MIDDAY FRI
BEFORE SKIES FINALLY BEGIN TO CLEAR OUT. SHOWERS WILL FINALLY START
TO END FRIDAY MORNING AS THE THE UPPER LOW AND SFC LOW MOVE OFF TO
THE EAST. THIS WILL HELP KEEP TEMPS DOWN DURING THE DAY FRIDAY AND
WITH H9 TEMPS ONLY 9C MID 60S STILL LOOK GOOD ACROSS A MAJORITY OF
THE CWA.

QUIET WEATHER EXPECTED SATURDAY AS AN UPPER LEVEL RIDGE BUILDS IN.
THIS WILL ALLOW TEMPS TO START TO WARM UP QUICKLY WITH LOWER TO MID
70S. TEMPS WILL CONTINUE TO WARM UP INTO SUN AS SOUTHERLY LL WINDS
BRING IN H85 TEMPS OF 14C BY SUN AFTERNOON.

AS PREVIOUS DISCUSSION MENTIONED STORM SYSTEM COMING IN AT THE
BEGINNING OF NEXT WEEK IS GETTING STRONGER AND WETTER. WILL CONTINUE
TO BUMP UP THE POPS FOR MON. WILL ALSO STAY AROUND MEX GUIDANCE FOR
TEMPS IN DAYS 5 THROUGH 7. THIS IS STILL 5 DAYS OUT BUT GFS NOW
SHOWING H85 FLOW OF 50+KTS AND ALL OF THE EXTENDED MODELS ARE NOW
SHOWING THE CLOSED LOW AND TROUGH AXIS NEGATIVELY TILTED. THIS IS
FIVE AND 6 DAYS OUT BUT MODELS ARE SHOWING ANOTHER POSSIBLE SEVERE
WEATHER EVENT. SHEAR LOOKS INCREDIBLE WITH THIS SYSTEM BUT FRCST
SNDGS SHOW THESE STORMS POSSIBLY ELEVATED. WILL NOW START TO MENTION
THIS IN THE HWO. LATER FORECAST AND MODEL RUNS WILL START TO HAVE A
BETTER HANDLE ON THIS SITUATION. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       53  68  54  67 /  40  50  20  10
MERIDIAN      58  70  53  68 /  60  40  30  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR MSZ026-MSZ027-
     MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-
     MSZ039-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-
     MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062-
     MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...NONE.
AR...NONE.
&&

99/99
Hazardous weather outlook, Apr 6, 2:07 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT WED APR 06 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071907-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
207 PM CDT WED APR 06 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND THURSDAY...

...THUNDERSTORMS...
SEVERE WEATHER WILL CONTINUE  THIS AFTERNOON AND EVENING OVER THE
ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND
EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE
AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE
SYSTEM...WILL CONTINUE TO ALLOW FOR THE SEVERE WEATHER EVENT TO
CONTINUE INTO THE LATE EVENING HOURS

AS AN ASSOCIATED COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON
AND EVENING...THE SEVERE THUNDERSTORM AND TORNADIC ACTIVITY WILL
CONTINUE. THE MAIN CONCERNS ARE EXPECTED  TO CONTINUE TO BE FOR
HAIL AND TORNADOES AS THE PRIMARY CONCERNS AND HIGH WINDS AS THE
SECONDARY CONCERN.

THE ACTIVITY SHOULD DIMINISH AROUND MIDNIGHT AS THE FRONT MOVES
EAST OF THE AREA. HOWEVER...A FEW...ISOLATED SEVERE (HAIL
PRODUCING) THUNDERSTORMS COULD DEVELOP AFTER MIDNIGHT AS THE
CENTER OF THE UPPER LOW MOVES OVERHEAD.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA
THROUGH MIDNIGHT...WITH THE HEAVIEST RAINFALL OCCURRING EAST OF
THE NATCHEZ TRACE...OVER SOUTHERN AND EASTERN MISSISSIPPI. THE
PERPETUAL REDEVELOPMENT OF THUNDERSTORMS  WILL ALLOW FOR ONE TO
THREE MORE INCHES OF RAINFALL...WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE. FOR THIS REASON...A FLASH FLOOD WATCH IS IN EFFECT FOR
MAINLY AREAS EAST OF THE NATCHEZ TRACE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY...

...DAYS TWO AND THREE...THURSDAY NIGHT THROUGH SATURDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...SATURDAY NIGHT THROUGH WEDNESDAY...
STRONG TO SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE NEXT WEEK
MONDAY AND INTO TUESDAY.

MODELS CONTINUE TO SHOW ANOTHER STRONG SYSTEM MOVE INTO THE
REGION DURING THE BEGINNING OF NEXT WEEK.  IT IS STILL TO EARLY
TO TELL WHAT IF ANY SEVERE WEATHER WILL OCCUR BUT LATEST MODEL
TRENDS CONTINUE TO GET STRONGER AND WETTER WITH THE SYSTEM.  AS A
SURFACE LOW PRESSURE SYSTEM MOVES THROUGH THE SOUTHERN PLAINS
WARM MOIST AIR WILL ONCE AGAIN PUSH NORTH OUT OF THE GULF. AT THE
SAME TIME A STRONG UPPER LEVEL SYSTEM WILL BEING TO PUSH THROUGH
THE CENTRAL UNITED STATES AND PROVIDE THE LIFT FOR THUNDERSTORM
DEVELOPMENT.  STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR
FURTHER UPDATES ON THIS SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE REQUIRED THROUGH MIDNIGHT
TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 5:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     10 NW CARROLLTON        33.61N 90.05W
04/06/2005                   CARROLL            MS   AIRPLANE PILOT

            SEVERAL TREES DOWN COUNTY WIDE.

&&

DB
Local storm report, Apr 6, 5:01 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     10 NW CARROLLTON        33.61N 90.05W
04/06/2005                   CARROLL            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN COUNTY WIDE.

&&

LJW/MW
Local storm report, Apr 6, 5:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             GREENWOOD               33.52N 90.19W
04/06/2005  0.88 INCH        LEFLORE            MS   EMERGENCY MNGR

&&

LJW/MW
Local storm report, Apr 6, 5:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 E RUTH                31.38N 90.25W
04/06/2005  1.75 INCH        LAWRENCE           MS   AIRPLANE PILOT

0510 PM     HAIL             RUTH                    31.38N 90.32W
04/06/2005  1.75 INCH        LINCOLN            MS   EMERGENCY MNGR

&&

DB
Local storm report, Apr 6, 5:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 E RUTH                31.38N 90.25W
04/06/2005  1.75 INCH        LAWRENCE           MS   EMERGENCY MNGR

&&

LJW/MW
Local storm report, Apr 6, 5:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     MAGEE                   31.87N 89.73W
04/06/2005                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0510 PM     HAIL             PINOLA                  31.88N 89.96W
04/06/2005  0.75 INCH        SIMPSON            MS   LAW ENFORCEMENT

&&

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:17 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey58 min
Apr 6, 4:53 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo67 min
Apr 6, 4:57 AM CDTTornado WarningJANHolmes, Humphreys48 min
Apr 6, 5:03 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren57 min
Apr 6, 5:35 AM CDTSevere Thunderstorm WarningJANWarren70 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANGrenada53 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Apr 6, 6:04 AM CDTSevere Thunderstorm WarningJANHolmes41 min
Apr 6, 6:13 AM CDTTornado WarningJANCopiah49 min
Apr 6, 6:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo70 min
Apr 6, 6:26 AM CDTSevere Thunderstorm WarningJANWebster64 min
Apr 6, 6:40 AM CDTTornado Warning EmergencyJANRankin, Simpson65 min
Apr 6, 7:30 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 6, 7:36 AM CDTTornado WarningJANMadison54 min
Apr 6, 7:41 AM CDTTornado Warning EmergencyJANRankin, Scott64 min
Apr 6, 8:01 AM CDTSevere Thunderstorm WarningJANSimpson44 min
Apr 6, 8:08 AM CDTTornado WarningJANLeake67 min
Apr 6, 8:12 AM CDTTornado WarningJANSimpson48 min
Apr 6, 8:18 AM CDTTornado WarningJANAttala, Leake, Madison42 min
Apr 6, 8:19 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Apr 6, 8:21 AM CDTTornado WarningJANRankin39 min
Apr 6, 8:32 AM CDTTornado WarningJANRankin, Scott, Smith58 min
Apr 6, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar26 min
Apr 6, 8:41 AM CDTTornado WarningJANNeshoba64 min
Apr 6, 8:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey60 min
Apr 6, 8:58 AM CDTSevere Thunderstorm WarningJANWinston62 min
Apr 6, 9:02 AM CDTTornado WarningJANSimpson43 min
Apr 6, 9:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion65 min
Apr 6, 9:15 AM CDTFlash Flood WarningJANAttala2 hr
Apr 6, 9:20 AM CDTTornado WarningJANWinston55 min
Apr 6, 9:27 AM CDTTornado WarningJANScott, Smith63 min
Apr 6, 9:30 AM CDTTornado WarningJANLawrence, Lincoln60 min
Apr 6, 9:31 AM CDTFlash Flood WarningJANSimpson, Smith4 hr
Apr 6, 9:40 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion50 min
Apr 6, 9:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore60 min
Apr 6, 9:58 AM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 10:02 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
Apr 6, 10:14 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
Apr 6, 10:22 AM CDTTornado WarningJANJefferson Davis, Lawrence68 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningJANAdams63 min
Apr 6, 10:28 AM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 10:31 AM CDTTornado WarningJANLamar, Marion59 min
Apr 6, 10:38 AM CDTTornado WarningJANJasper, Newton67 min
Apr 6, 10:44 AM CDTTornado WarningJANCarroll, Leflore61 min
Apr 6, 10:49 AM CDTTornado WarningJANCarroll, Holmes, Montgomery56 min
Apr 6, 10:55 AM CDTTornado WarningJANCovington, Jones, Smith65 min
Apr 6, 10:58 AM CDTTornado WarningJANLamar, Marion62 min
Apr 6, 11:05 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson25 min
Apr 6, 11:17 AM CDTFlash Flood WarningJANAttala118 min
Apr 6, 11:21 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
Apr 6, 11:21 AM CDTTornado WarningJANForrest54 min
Apr 6, 11:37 AM CDTTornado WarningJANLauderdale, Newton53 min
Apr 6, 11:39 AM CDTTornado WarningJANJasper66 min
Apr 6, 11:43 AM CDTTornado WarningJANJones62 min
Apr 6, 12:02 PM CDTTornado WarningJANClarke58 min
Apr 6, 12:21 PM CDTTornado WarningJANKemper, Lauderdale54 min
Apr 6, 12:31 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower74 min
Apr 6, 12:56 PM CDTTornado WarningJANClarke64 min
Apr 6, 1:08 PM CDTTornado WarningJANLauderdale52 min
Apr 6, 1:50 PM CDTSevere Thunderstorm WarningJANAdams, Franklin55 min
Apr 6, 1:51 PM CDTTornado WarningJANHinds24 min
Apr 6, 1:52 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson53 min
Apr 6, 1:57 PM CDTSevere Thunderstorm WarningJANCopiah48 min
Apr 6, 2:03 PM CDTSevere Thunderstorm WarningJANLeake, Madison42 min
Apr 6, 2:04 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Apr 6, 2:21 PM CDTSevere Thunderstorm WarningJANHinds, Rankin69 min
Apr 6, 2:21 PM CDTTornado WarningJANFranklin, Lincoln39 min
Apr 6, 2:27 PM CDTSevere Thunderstorm WarningJANForrest48 min
Apr 6, 2:30 PM CDTTornado WarningJANMarion45 min
Apr 6, 2:32 PM CDTTornado WarningJANRankin58 min
Apr 6, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence41 min
Apr 6, 2:37 PM CDTFlash Flood WarningJANRankin, Scott113 min
Apr 6, 2:43 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson77 min
Apr 6, 2:51 PM CDTSevere Thunderstorm WarningJANLeake, Scott54 min
Apr 6, 2:51 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar39 min
Apr 6, 2:54 PM CDTFlash Flood WarningJANCopiah, Simpson2 hr
Apr 6, 2:58 PM CDTSevere Thunderstorm WarningJANLincoln47 min
Apr 6, 3:00 PM CDTTornado WarningJANCopiah60 min
Apr 6, 3:02 PM CDTTornado WarningJANScott58 min
Apr 6, 3:06 PM CDTTornado WarningJANKemper, Leake, Neshoba54 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.